Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The spectrum of noncompact ${G \mathord{\left/ {\vphantom {G \Gamma }} \right. \kern-\nulldelimiterspace} \Gamma }$ and the cohomology of arithmetic groups


Author: Howard Garland
Journal: Bull. Amer. Math. Soc. 75 (1969), 807-811
DOI: https://doi.org/10.1090/S0002-9904-1969-12303-7
MathSciNet review: 0247000
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Garland and W. C. Hsiang, A square integrability criterion for the cohomology of arithmetic groups, Proc. Nat. Acad. Sci. U.S.A. 59 (1968), 354-360. MR 228504
  • 2. Harish-Chandra, Automorphic forms on semisimple Lie groups, Lecture Notes in Math., vol. 62, Springer-Verlag, New York, 1968. MR 232893
  • 3. D. A. Kazdan, On the connection of the dual space of a group with the structure of its closed subgroups, Funkcional. Anal. i Priložen. 1 (1967), 71-74 = Functional Anal. Appl. 1 (1967), 63-65. MR 209390
  • 4. Y. Matsushima, On Betti numbers of compact, locally symmetric Riemannian manifolds, Osaka J. Math. 14 (1962), 1-20. MR 141138
  • 5. R. Narasimhan, Lectures on topics in analysis, Mimeographed Notes, Tata Institute of Fundamental Research, Bombay, 1965. MR 212837
  • 6. M. S. Raghunathan, Cohomology of arithmetic subgroups of algebraic groups. II, Ann. of Math. (2)87(1968), 279-304. MR 227313
  • 7. M. S. Raghunathan, A note on quotients of real algebraic groups by arithmetic subgroups, Invent. Math. 4 (1968), 318-335. MR 230332


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12303-7

American Mathematical Society